# SDR DU4R2007066

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug DC-9-83
- Aircraft serial: 49789
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BLEND OUTS AND EXISTING EXTERNAL REPAIRS ON LT HORIZONTAL STABILIZER INBD LEADING EDGE.  REPAIRED BY FABRICATING AND INSTALLED REPAIRS 5 BY 4 FROM 6AL-4V040 AND 6 BY 5 FROM 6AL-4V032 AS DIRECTED TIMCO RFTS 60030 AND  REO-L00677 REV A DATED 10-30-03 APPROVED BY FAA FORM 8110-3.
